| Model Number |
3708120 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a manufacturer's representative and a healthcare provider (hcp) regarding a patient with a trial neuro stimulator system.It was reported that the patient had an infection during a buried lead trial and the surgery to place the internal battery was cancelled.The patient was placed on antibiotics.The infection was present at the site where their extensions were externalized.No further complications reported.